# SDR CALA2019112702099

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 64,979 hours, 23,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947.5 IB LAV FITTING AND AREA WITH CORROSION (REF NR 99858430) REMOVED UPPER FLANGE AT STA 947.5 RBL 33 TO LBL 58 AND PERFORMED A REPAIR IAW EC/RA 5321-01330 AND SRM 53-70-51
